Koncocoo

Best Baby & Children Non-Aspirin Pain Relief

Children’s Tylenol Chewables, Bubblegum, 24 Ct.
Relieves symptoms of cold and flu, sore throat, headache, and toothache.
Reviews
"My boys easily eat these when needed."
Find Best Price at Amazon
Actavis Children's Ibuprofen Oral Suspension Usp, 100mg Per 5ml (Teaspoonful) Bubble Gum Flavor 4 Oz Each
Actavis brand ibuprofen oral suspension, 100 mg per 5 ml, bubble gum flavored temporarily: relieves minor aches and pains due to the common cold, flu, sore throat, headache and toothache, reduces fever. Temporarily relieves minor aches and pains due to the common cold, flu, sore throat, headaches and toothaches; reduces fever.
Reviews
"Good product worked as expected."
Find Best Price at Amazon
Jr. Tylenol Fever Reducer/Pain Reliever Meltaways, Grape, 24 ct
Contains Acetaminophen. Aspirin Free. Ibuprofen Free. Ages 6-11. Medicine per Tablet 160mg.
Reviews
"My daughter gets headaches once in awhile and this product has worked for her over the past three years."
"For adults who have pill swallowing problems (often as a result of acid reflux), a liquid or crushable / meltaway form of medication is required."
"I take a dose which approaches that of adult tylenol, which means 3 of these tablets."
"youngest daughter who is older..has delays and would be hard to make her swallow a pill...THIS comes in handy."
"These might work if you have a small headache or just that irritating feeling that a headache is approaching."
"We try to use Tylenol and delay it as much as possible before it is used."
"Arrived Aug 31, 2012 Only Good Until Dec 2012."
"Package arrived crushed in the soft envelope it was shipped in."
Find Best Price at Amazon

Best Children's Acetaminophen

Children’s Tylenol Chewables, Bubblegum, 24 Ct.
Relieves symptoms of cold and flu, sore throat, headache, and toothache.
Reviews
"My boys easily eat these when needed."
Find Best Price at Amazon

Best Children's Ibuprofen

Actavis Children's Ibuprofen Oral Suspension Usp, 100mg Per 5ml (Teaspoonful) Bubble Gum Flavor 4 Oz Each
Actavis brand ibuprofen oral suspension, 100 mg per 5 ml, bubble gum flavored temporarily: relieves minor aches and pains due to the common cold, flu, sore throat, headache and toothache, reduces fever. Temporarily relieves minor aches and pains due to the common cold, flu, sore throat, headaches and toothaches; reduces fever.
Reviews
"Good product worked as expected."
Find Best Price at Amazon

Best Baby & Children Aspirin Pain Relief

Tylenol Children's Fever Reducer And Pain Reliever Meltaways Grape Punch -- 80 mg - 30 Tablets
Temporarily relieves minor aches and pains due to: The common cold Flu Headache Sort throat Toothache Temporarily reduces fever.
Reviews
"A close friend told me that "you can find anything on Amazon.com" so on a hunch I tried Amazon and the Tylenol I needed was right there."
"She hates the liquid form, so I was pleased these seem to be a treat to her."
"Was told by my local drugstore that this product is discontinued!"
"Fantastic product for toddlers who wont take liquid pain relievers, they are not to big and taste just like a sweet."
"Sometimes you have to go for the brand name because the generics just don't work."
"I searched for Junior Tylenol, but did not notice that these were Children's Tylenol."
"My research shows "The recalled products include junior strength Motrin, children's Tylenol grape meltaway tablets, extra strength Tylenol, extra strength Tylenol rapid release gelcaps, extra strength Tylenol PM geltabs, Motrin caplets, extra strength Rolaids fresh mint tablets, St. Joseph Aspirin chewable orange tablets and Benedryl allergy ultratab tablets.""
"It's your typical tylenol product, but I was upset to see that the product, of which I bought 2, expires 5 months after receiving it."
Find Best Price at Amazon